Alert archive / Washington / Winter Storm Warnings in 2021

Winter Storm Warning 19, NWS Seattle, WA

December 26, 2021

NWS Seattle, WA issued this winter storm warning at Dec 26, 2021, 6:03 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 26, 2021, 6:03 AM PST (14:03 UTC)
Expired
Dec 26, 2021, 2:39 PM PST
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

653 
WWUS46 KSEW 261403
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
603 AM PST Sun Dec 26 2021

WAZ507-511-556-558-559-262300-
/O.UPG.KSEW.WW.Y.0039.000000T0000Z-211227T0000Z/
/O.NEW.KSEW.WS.W.0019.211226T1403Z-211226T2300Z/
Everett and Vicinity-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
including Everett, Lynnwood, Marysville, Stanwood, Shelton, 
Seabeck, Belfair, Brinnon, Bellevue, Bothell, Kenmore, 
Mill Creek, Clearview, Kirkland, Newcastle, Redmond, Sammamish, 
Issaquah, Seattle, White Center, Tukwila, Renton, Burien, 
Des Moines, Kent, Federal Way, Bremerton, Poulsbo, and Indianola
603 AM PST Sun Dec 26 2021

...WINTER STORM WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WHAT...Heavy snow continued. Additional snow accumulations of 2
  to 5 inches.

* WHERE...Portions of northwest and west central Washington.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...Heaviest snow should be this morning with
  lighter snow showers in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ001-262300-
/O.CON.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
/O.CON.KSEW.WW.Y.0039.000000T0000Z-211226T1800Z/
San Juan County-
including Friday Harbor and Eastsound
603 AM PST Sun Dec 26 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...For the Winter Weather Advisory, snow continued. 
  Additional snow accumulations of up to one inch. Winds gusting 
  as high as 40 mph. For the Wind Chill Advisory, very cold wind 
  chills continued. Wind chills as low as 5 below zero.

* WHERE...San Juan County, including Stuart Island, Waldron 
  Island, Orcas Island, San Juan Island, Lopez Island, Blakely 
  Island, and Decatur Island.

* WHEN...For the Winter Weather Advisory, until 10 AM PST this 
  morning. For the Wind Chill Advisory, until 10 AM PST Monday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ503-262300-
/O.CON.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
/O.CON.KSEW.WW.Y.0040.000000T0000Z-211226T1800Z/
Western Whatcom County-
including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, 
Sumas, and Sudden Valley
603 AM PST Sun Dec 26 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...For the Winter Weather Advisory, snow continued. 
  Additional snow accumulations of up to one inch. Winds gusting 
  as high as 40 mph. For the Wind Chill Advisory, very cold wind 
  chills continued. Wind chills as low as 10 below zero.

* WHERE...Lowlands of western Whatcom County, including Point 
  Roberts, Lummi Island, Bellingham, and Sumas.

* WHEN...For the Winter Weather Advisory, until 10 AM PST this 
  morning. For the Wind Chill Advisory, until 10 AM PST Monday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ504-509-512-555-262300-
/O.CON.KSEW.WW.Y.0039.000000T0000Z-211227T0000Z/
Southwest Interior-Tacoma Area-Lower Chehalis Valley Area-
East Puget Sound Lowlands-
including Lacey, Olympia, Tumwater, Yelm, Grand Mound, Rochester,
Centralia, Toledo, Tacoma, Fife, DuPont, Puyallup, Montesano, 
Elma, McCleary, Bonney Lake, Maple Valley, Monroe, Woodinville, 
Arlington, Granite Falls, Lake Stevens, Snohomish, Gold Bar, 
Duvall, Carnation, Fall City, Snoqualmie, North Bend, Covington, 
Black Diamond, Orting, and Eatonville
603 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Snow continued. Additional snow accumulations of 1 to 3 
  inches.

* WHERE...Tacoma and vicinity, including Vaughn, Gig Harbor, Fox 
  Island, Anderson Island, DuPont, Puyallup, and Spanaway, East 
  Puget Sound Lowlands from Snohomish County to Pierce County, 
  including Arlington, Gold Bar, Duvall, Snoqualmie, Buckley, 
  and Eatonville, Far southwest Mason County and the interior 
  lowlands of Grays Harbor County, including Matlock, McCleary, 
  and Montesano and Lowlands of Thurston, western Lewis, and far 
  southeast Mason Counties, including Harstine Island, Olympia, 
  Centralia, and Toledo.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ506-510-514>517-261800-
/O.CON.KSEW.WW.Y.0039.000000T0000Z-211226T1800Z/
Western Skagit County-Admiralty Inlet Area-
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
North Coast-Central Coast-
including Burlington, Mount Vernon, Sedro-Woolley, La Conner, 
Conway, Port Townsend, Oak Harbor, Coupeville, Langley, Sequim, 
Port Angeles, Clallam Bay, Joyce, Sekiu, Beaver, Clearwater, 
Forks, Neah Bay, Ozette, Queets, Aberdeen, Hoquiam, Westport, 
Ocean Shores, and Humptulips
603 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...Snow continued. Additional snow accumulations of up to 
  two inches.

* WHERE...Portions of northwest Washington.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ567>569-261800-
/O.CON.KSEW.WW.Y.0039.000000T0000Z-211226T1800Z/
Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
including Concrete, Hamilton, Lyman, Maple Falls, Deming, 
Newhalem, Darrington, Baring, Stevens Pass, Skykomish, 
Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, 
and Longmire
603 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING ABOVE 500 FEET...

* WHAT...Snow continued above 500 feet. Additional snow 
  accumulations of up to two inches.

* WHERE...Cascade mountains and valleys of Pierce and Lewis 
  Counties, including the Crystal Mountain Ski Area, Paradise on 
  Mount Rainier, Ashford, Randle, and Packwood, Cascade 
  mountains and valleys of Snohomish and King Counties, 
  including Darrington, Index, Skykomish, Stevens Pass, and 
  Snoqualmie Pass and Cascade mountains and valleys of Whatcom 
  and Skagit Counties, including Maple Falls, the Mount Baker 
  Ski Area, Newhalem, Lyman, and Concrete.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

http://www.weather.gov/seattle
2 follow-up statements
215 
WWUS46 KSEW 261745
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
945 AM PST Sun Dec 26 2021

WAZ001-270145-
/O.EXP.KSEW.WW.Y.0039.000000T0000Z-211226T1800Z/
/O.CON.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
San Juan County-
including Friday Harbor and Eastsound
945 AM PST Sun Dec 26 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM PST THIS
MORNING...

* WHAT...Very cold wind chills continued. Wind chills as low as 5 
  below zero.

* WHERE...San Juan County, including Stuart Island, Waldron 
  Island, Orcas Island, San Juan Island, Lopez Island, Blakely 
  Island, and Decatur Island.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Additional light snow this morning with up to 0.5"
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

WAZ516-517-261845-
/O.EXP.KSEW.WW.Y.0039.000000T0000Z-211226T1800Z/
North Coast-Central Coast-
including Beaver, Clearwater, Forks, Neah Bay, Ozette, Queets, 
Aberdeen, Hoquiam, Westport, Ocean Shores, and Humptulips
945 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM PST THIS
MORNING...

Snow has tapered off for the coast. Dry weather through tonight.

$$

WAZ567>569-261845-
/O.EXP.KSEW.WW.Y.0039.000000T0000Z-211226T1800Z/
Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
including Concrete, Hamilton, Lyman, Maple Falls, Deming, 
Newhalem, Darrington, Baring, Stevens Pass, Skykomish, 
Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, 
and Longmire
945 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING
ABOVE 500 FEET...

Light snow through today with additional amounts of 1 to 3
possible.

$$

WAZ507-511-556-558-559-262300-
/O.CON.KSEW.WS.W.0019.000000T0000Z-211226T2300Z/
Everett and Vicinity-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
including Everett, Lynnwood, Marysville, Stanwood, Shelton, 
Seabeck, Belfair, Brinnon, Bellevue, Bothell, Kenmore, 
Mill Creek, Clearview, Kirkland, Newcastle, Redmond, Sammamish, 
Issaquah, Seattle, White Center, Tukwila, Renton, Burien, 
Des Moines, Kent, Federal Way, Bremerton, Poulsbo, and Indianola
945 AM PST Sun Dec 26 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Heavy snow continued. Additional snow accumulations of up
  to three inches possible.

* WHERE...Portions of northwest and west central Washington.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...Snow will taper off this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ503-270145-
/O.EXT.KSEW.WW.Y.0040.000000T0000Z-211226T2300Z/
/O.CON.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
Western Whatcom County-
including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, 
Sumas, and Sudden Valley
945 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...

* WHAT...For the Winter Weather Advisory, snow continued.
  Additional snow accumulations of up to two inches. For the Wind
  Chill Advisory, very cold wind chills continued. Wind chills as
  low as 10 below zero.

* WHERE...Lowlands of western Whatcom County, including Point 
  Roberts, Lummi Island, Bellingham, and Sumas.

* WHEN...For the Winter Weather Advisory, until 3 PM PST this 
  afternoon. For the Wind Chill Advisory, until 10 AM PST Monday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ504-506-509-510-512-514-515-555-262300-
/O.EXT.KSEW.WW.Y.0039.000000T0000Z-211226T2300Z/
Southwest Interior-Western Skagit County-Tacoma Area-
Admiralty Inlet Area-Lower Chehalis Valley Area-
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
East Puget Sound Lowlands-
including Lacey, Olympia, Tumwater, Yelm, Grand Mound, Rochester,
Centralia, Toledo, Burlington, Mount Vernon, Sedro-Woolley, 
La Conner, Conway, Tacoma, Fife, DuPont, Puyallup, Port Townsend,
Oak Harbor, Coupeville, Langley, Montesano, Elma, McCleary, 
Sequim, Port Angeles, Clallam Bay, Joyce, Sekiu, Bonney Lake, 
Maple Valley, Monroe, Woodinville, Arlington, Granite Falls, 
Lake Stevens, Snohomish, Gold Bar, Duvall, Carnation, Fall City, 
Snoqualmie, North Bend, Covington, Black Diamond, Orting, 
and Eatonville
945 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Snow continued. Additional snow accumulations of up to 2
  inches.

* WHERE...Portions of northwest and west central Washington.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

http://www.weather.gov/seattle
598 
WWUS46 KSEW 262239
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
239 PM PST Sun Dec 26 2021

WAZ507-511-556-558-559-262345-
/O.CAN.KSEW.WS.W.0019.000000T0000Z-211226T2300Z/
Everett and Vicinity-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
239 PM PST Sun Dec 26 2021

...WINTER STORM WARNING IS CANCELLED...

Snow showers will continue to subside.

$$

WAZ503-270645-
/O.CAN.KSEW.WW.Y.0040.000000T0000Z-211226T2300Z/
/O.CON.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
Western Whatcom County-
including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, 
Sumas, and Sudden Valley
239 PM PST Sun Dec 26 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills continued. Wind chills as low as 20
  below zero. Snow showers will continue to subside, but blowing
  snow will remain a concern.

* WHERE...Lowlands of western Whatcom County, including Point 
  Roberts, Lummi Island, Bellingham, and Sumas.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

WAZ504-506-509-512-555-262345-
/O.CAN.KSEW.WW.Y.0039.000000T0000Z-211226T2300Z/
Southwest Interior-Western Skagit County-Tacoma Area-
Lower Chehalis Valley Area-East Puget Sound Lowlands-
239 PM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow showers will continue to subside.

$$

WAZ510-514-270645-
/O.EXA.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
/O.EXT.KSEW.WW.Y.0039.000000T0000Z-211227T1200Z/
Admiralty Inlet Area-Eastern Strait of Juan de Fuca-
including Port Townsend, Oak Harbor, Coupeville, Langley, Sequim,
and Port Angeles
239 PM PST Sun Dec 26 2021

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM PST MONDAY...
...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...For the Winter Weather Advisory, snow shower will
  continue. Additional snow accumulations of 1 to 3 inches. For 
  the Wind Chill Advisory, very cold wind chills continued. Wind 
  chills as low as 5 below zero.

* WHERE...Admiralty Inlet Area, including Port Townsend, Whidbey 
  Island, and Camano Island and Eastern Strait of Juan de Fuca 
  lowlands, including Port Angeles, Sequim, and Blyn.

* WHEN...For the Winter Weather Advisory, until 4 AM PST Monday. 
  For the Wind Chill Advisory, until 10 AM PST Monday.

* IMPACTS...Plan on slippery road conditions. The cold wind chills could
  cause frostbite on exposed skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ515-270645-
/O.EXT.KSEW.WW.Y.0039.000000T0000Z-211227T1200Z/
Western Strait of Juan De Fuca-
including Clallam Bay, Joyce, and Sekiu
239 PM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...Snow showers will continue. Additional snow 
  accumulations of up to 3 inches.

* WHERE...Western Strait of Juan de Fuca lowlands, including 
  Sekiu, Clallam Bay, and Joyce.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ001-270645-
/O.CON.KSEW.WC.Y.0001.000000T0000Z-211227T1800Z/
San Juan County-
including Friday Harbor and Eastsound
239 PM PST Sun Dec 26 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...

* WHAT...Very cold wind chills continued. Wind chills as low as 
  10 below zero.

* WHERE...San Juan County, including Stuart Island, Waldron 
  Island, Orcas Island, San Juan Island, Lopez Island, Blakely 
  Island, and Decatur Island.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

http://www.weather.gov/seattle

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 26, 3:16 AM PST, 2 hours 47 minutes earlier.

Area forecast discussion, Dec 26, 3:16 AM PST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
316 AM PST Sun Dec 26 2021

.SYNOPSIS...An upper trough will bring snow showers and colder
temperatures today with Fraser outflow for the north interior.
Mostly dry and cold weather will continue Monday through
Wednesday. A second shot of lowland snow is likely Wednesday
night through early Friday with temperatures moderating somewhat.
Cool and mostly dry weather is expected at the end of the week.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...An upper trough will swing
through the area today. An associated surface low will push inland
over southwest Washington today. Areas of snow and gusty
northeast winds will continue early this morning over the north
interior along and north of a stalled arctic boundary while snow
showers will increase over the south interior as the upper trough
moves onshore.

The arctic boundary will push south this morning as the surface
low moves onshore to the south. This will switch winds in Puget
Sound to northerly and there will be a period of more organized
snow as the boundary moves through. The most likely scenario
continues to be 1-3 inches of new snow today for most areas
although locally higher amounts are certainly possible. Highs will
occur early this morning with temperatures steady or slowly
falling today behind the modified arctic front. Lows tonight will
be in the teens with single digits for Western Whatcom County.

Fraser outflow will continue over the north interior today then
ease on Monday with gusty northeast winds, blowing snow, and
bitterly cold wind chills today and tonight. Minor tidal over
flow is again possible for Puget Sound and the Admiralty Inlet
Area today due to high astronomical tides and low atmospheric
pressure.

Monday will be mostly dry and cold with northerly flow aloft.
Highs will be mostly in the 20s. A weather system passing by to
the west could bring some light snow to the coast and Southwest
Interior Monday afternoon into Tuesday morning. Accumulations look
to be an inch or less. Lows Monday night won't be quite as cold
with teens for the interior and lower to mid 20s for the coast.

Tuesday should again be a mostly dry day with northerly flow
aloft. It will remain cold but temperatures will moderate a bit
with highs in the mid 20s to lower 30s. 16

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Wednesday will be
another dry and chilly day with northerly flow aloft and modified
arctic air lingering at the surface.

Precipitation will return to the area Wednesday night through
Thursday night as a weather system will drops down from the
northwest. Low level flow will switch to southerly with this
system which will help warm highs into the mid 30s to lower 40s on
Thursday. Precipiation will likely start as snow then transition
to a rain or a rain/snow mix on Thursday. New snow accumulations
do not look excessive at this time but some new snow is likely.
The mountains should pick up a good shot of snow with this system.

This weather system will gradually push off to the south and east
on Friday with precipitation tapering from the northwest. Low
level flow will turn weak northerly again Thursday night and
Friday which will keeps some cooler air in place. Highs on Friday
will be mostly in the 30s. Saturday is looking dry in between
weather systems. Highs will remain below normal but warm a few
degrees into the upper 30s and lower 40s. 16

&&

.AVIATION...An upper level trough will continue to move inland
across Western Washington today, bringing a cold air mass over
the region. Radar shows scattered snow showers across Western
Washington this morning. Overall, expect snow showers to continue
today (likely peaking between 12 and 21Z), before showers taper
later this afternoon and into tonight. Current conditions for
area terminals are a mixed bag across the region- generally
ranging from LIFR to MVFR, though a few terminals outside of
showers this morning continue to report VFR conditions with
4000-5000 ft cigs. Generally, can expect ceilings to lower to
1000-2000 ft and visibilities to fall to 1-3 SM in snow showers
this morning. Visibilities may, however, briefly drop to 1/2SM in
heavier showers, accompanied by brief periods of lower ceilings
(1000 ft or less). Improving trend tonight with skies clearing.
Southerly winds for terminals along the South Sound will gradually
transition to northerly, likely between 14-17Z. Winds across the
northern interior (KBLI) will continue to see strong northeasterly
winds, with gusts 35-45 kts through the day. 14

KSEA...Current conditions are VFR outside of shower activity,
however expect snow showers to increase between 12-15Z with
ceilings falling MVFR or lower. Visibilities 1-3SM expected in
snow until 21Z. Slow improving trend expected later this
afternoon with skies clearing Sunday night. South wind 5 to 10
knots will gradually transition to the north at 7 to 12 knots
around between 14-17Z. 14

&&

.MARINE...A surface low will move south along the coastal waters
and track inland near Grays Harbor this morning. The low will
then continue to drift south towards Oregon and weaken tonight
into Monday. Gale force northerly winds will continue for the
Northern Inland waters and will spread into the Eastern Strait of
Juan de Fuca early this morning as Fraser Outflow persists across
the northern interior. Gale force winds have also been observed
across the Central Strait overnight and are expected to continue
through at least this afternoon. Small craft advisories are in
effect for the remainder of the area waters as the surface low
tracks through the region. Winds will generally start to ease
across the area waters Monday as the low weakens and moves away
from the area. A weak front will then brush the area Tuesday with
another system slated to move across the region in the middle of
the week. Next round of headlines for the area waters after Monday
will be likely Wednesday/Thursday.

Seas across the coastal waters will hover above 10 feet through
the day today, before gradually subsiding below 10 feet through
the day Monday.

With the cold temperatures over the Northern Inland Waters and the
east Entrance to the Strait of Juan de Fuca a rare freezing spray
advisory has been issued and will remain in effect until early
Monday morning. 14

&&

.HYDROLOGY...River flooding is not expected for the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 4 PM PST this afternoon for
     Bellevue and Vicinity-Bremerton and Vicinity-East Puget
     Sound Lowlands-Everett and Vicinity-Hood Canal Area-Lower
     Chehalis Valley Area-Seattle and Vicinity-Southwest
     Interior-Tacoma Area.

     Coastal Flood Advisory from 9 AM this morning to 2 PM PST this
     afternoon for Admiralty Inlet Area-Bremerton and Vicinity-
     Everett and Vicinity-Hood Canal Area-Seattle and Vicinity-
     Tacoma Area.

     Winter Weather Advisory until 10 AM PST this morning for
     Admiralty Inlet Area-Cascades of Pierce and Lewis Counties-
     Cascades of Snohomish and King Counties-Cascades of Whatcom
     and Skagit Counties-Central Coast-Eastern Strait of Juan de
     Fuca-North Coast-San Juan County-Western Skagit County-
     Western Strait of Juan De Fuca-Western Whatcom County.

     Wind Advisory until 4 AM PST Monday for San Juan County-Western
     Skagit County-Western Whatcom County.

     Wind Chill Advisory until 10 AM PST Monday for San Juan County-
     Western Whatcom County.

PZ...Small Craft Advisory until 4 AM PST Monday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-Grays Harbor Bar-West Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Freezing Spray Advisory until 4 AM PST Monday for East Entrance
     U.S. Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands.

     Gale Warning until 4 AM PST Monday for East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Gale Warning until noon PST Monday for Northern Inland Waters
     Including The San Juan Islands.

     Gale Warning until 4 PM PST this afternoon for Central U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 10 PM PST this evening for Admiralty
     Inlet-Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 7:18 PM PSTCoastal Flood AdvisorySEW19 hr
Dec 26, 3:13 AM PSTWinter Weather AdvisorySEW11 hr
Dec 26, 2:56 PM PSTSmall Craft AdvisorySEW16 hr

Nearby

Winter Storm Warnings in Washington, 2021Every winter storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.